MENU

You are here

Publications

Export 1506 results:
2000
Berti M, Bolle P. Arnold's Diffusion in nearly integrable isochronous Hamiltonian systems. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1554
Dabrowski L, Reina C, Zampa A. A(SLq(2)) at roots of unity is a free module over A(SL(2)). Lett. Math. Phys., 2000, 52, 339 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1500
Falqui G, Magri F, Pedroni M, Zubelli JP. A bi-Hamiltonian theory for stationary KDV flows and their separability. Regul. Chaotic Dyn. 5 (2000), no. 1, 33-52 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1352
Bressan A, Shen W. BV estimates for multicomponent chromatography with relaxation. Discrete Contin. Dynam. Systems 6 (2000) 21-38 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1336
Bianchini S, Bressan A. BV solutions for a class of viscous hyperbolic systems. Indiana Univ. Math. J. 49 (2000) 1673-1714 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3194
Dal Maso G. The Calibration Method for Free Discontinuity Problems. European Congress of Mathematics. Volume I : Barcelona, July 10-14, 2000 / Carles Casacuberta .. [et al.], editors. , Boston : Birkhauser, 2001, p. 317-326. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1496
Bressan A, Jenssen HK. On the convergence of Godunov scheme for nonlinear hyperbolic systems. Chinese Ann. Math. B, 2000, 21, 269 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1473
Bertola M, Bros J, Gorini V, Moschella U, Schaeffer R. Decomposing quantum fields on branes. Nuclear Phys. B. 2000 ;581:575–603.
Berti M, Bolle P. Diffusion time and splitting of separatrices for nearly integrable. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 2000, 11, 235 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1547
Falqui G, Magri F, Pedroni M, Zubelli JP. An elementary approach to the polynomial $\\\\tau$-functions of the KP Hierarchy. Theor. Math. Phys. 122 (2000) 17-28 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3223
Ambrosetti A, Garcia Azorero J, Peral I. Elliptic variational problems in $ R\\\\sp N$ with critical growth. J. Differential Equations 168 (2000), no. 1, 10--32 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1258
Ambrosetti A, Garcia Azorero J, Peral I. Existence and multiplicity results for some nonlinear elliptic equations: a survey. Rend. Mat. Appl., 2000, 20, 167 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1462
Malchiodi A. Existence and multiplicity results for some problems in Riemannian geometry. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/5948
Bertola M. Frobenius manifold structure on orbit space of Jacobi groups. I. Differential Geom. Appl. 2000 ;13:19–41.
Bertola M. Frobenius manifold structure on orbit space of Jacobi groups. II. Differential Geom. Appl. 2000 ;13:213–233.
Mora MG, Morini M. Functionals depending on curvatures with constraints. Rend. Sem. Mat. Univ. Padova 104 (2000), 173--199 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1299
Bertola M, Bros J, Moschella U, Schaeffer R. A general construction of conformal field theories from scalar anti-de Sitter quantum field theories. Nuclear Phys. B. 2000 ;587:619–644.
Sarychev A. High-order Averaging and Stability of Time-Varying Systems. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1465
Guzzetti D. Inverse problem for Semisimple Frobenius Manifolds Monodromy Data and the Painlevé VI Equation. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1557
Dal Maso G, Mora MG, Morini M. Local calibrations for minimizers of the Mumford-Shah functional with rectilinear discontinuity sets. J. Math. Pures Appl. 79, 2 (2000) 141-162 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1261
Zagatti S. Minimization of functionals of the gradient by Baire's theorem. SIAM J. Control Optim. 38 (2000) 384-399 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3511
Dubrovin B, Mazzocco M. Monodromy of certain Painlevé-VI transcendents and reflection groups. Invent. Math. 141 (2000) 55-147 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/2882
Ambrosetti A, YanYan L, Malchiodi A. A note on the scalar curvature problem in the presence of symmetries. Ricerche Mat. 49 (2000), suppl., 169-176 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1365
Agrachev AA, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825
Marigo A, Piccoli B, Bicchi A. Quantized control systems and discrete nonholonomy. Lagrangian and Hamiltonian Methods for Nonlinear Control : a proc. volume from the IFAC Workshop. Princeton, New Jersey, 16-18 March 2000 / ed. by N.E. Leonard, R. Ortega. - Oxford : Pergamon, 2000 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1502

Pages

Sign in